# SDR 2008UALA05815

- Difficulty date: September 19, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,120 hours, 11,982 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 14B COVERED BY DUCT TAPE REPAIR IN AREA.  FOUND COVER IS MISSING.  REPLACED EMERGENCY LIGHT TRACK COVER.  LIGHTS OPS CHECK NORMAL.
